I have recently started taking ranitindine for acid reflux also taking two meds for allergies. I started 4 days ago. I need to know if the ranitindine can make your symtoms worse and also make your stool green. Cramping loose stools and coughing and tasting acid are some of the symtoms??
Ranitidine is known to cause decreased gastric secretion.So chances of testing acid because of this is rare. But it is certainly known to cause allergy and taking anti allergic for what ever reason with this might require additional dose of anti allergy tablets.Coughing may be because of your allergy, you need to take care of that separately.Loose stools may or may not be the side effect of Rantidine.As it cause disturbed gastric environment it is likely to cause any and every gastric disturbance.
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]